Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publications


2025 | Published | Journal Article | IST-REx-ID: 19440 | OA
Y. Alon and M. Anastos, “The completion numbers of hamiltonicity and pancyclicity in random graphs,” Random Structures and Algorithms, vol. 66, no. 2. Wiley, 2025.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18583 | OA
M. Anastos, O. Cooley, M. Kang, and M. A. Kwan, “Partitioning problems via random processes,” Journal of the London Mathematical Society, vol. 110, no. 6. Wiley, 2024.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18655 | OA
M. Anastos, S. Diskin, D. Elboim, and M. Krivelevich, “Climbing up a random subgraph of the hypercube,” Electronic Communications in Probability, vol. 29. Duke University Press, 2024.
[Published Version] View | Files available | DOI | Download Published Version (ext.) | arXiv
 

2024 | Published | Conference Paper | IST-REx-ID: 18702 | OA
M. Anastos et al., “The cost of maintaining keys in dynamic groups with applications to multicast encryption and group messaging,” in 22nd International Conference on Theory of Cryptography, Milan, Italy, 2024, vol. 15364, pp. 413–443.
[Preprint] View | DOI | Download Preprint (ext.)
 

2024 | Published | Conference Paper | IST-REx-ID: 18758 | OA
J. Lill, K. H. Petrova, and S. Weber, “Linear-time MaxCut in multigraphs parameterized above the Poljak-Turzík bound,” in 19th International Symposium on Parameterized and Exact Computation, Egham, United Kingdom, 2024, vol. 321.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18753 | OA
A. Carbonero, H. Koerts, B. Moore, and S. Spirkl, “On heroes in digraphs with forbidden induced forests,” European Journal of Combinatorics, vol. 125. Elsevier, 2024.
View | DOI | Download None (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17376 | OA
M. A. Kwan and Y. Wigderson, “The inertia bound is far from tight,” Bulletin of the London Mathematical Society, vol. 56, no. 10. London Mathematical Society, pp. 3196–3208, 2024.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18951 | OA
I. Hartarsky, L. Lichev, and F. L. Toninelli, “Local dimer dynamics in higher dimensions,” Annales de l’Institut Henri Poincaré D, Combinatorics, Physics and their Interactions. EMS Press, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 17475 | OA
I. Koval and M. A. Kwan, “Exponentially many graphs are determined by their spectrum,” Quarterly Journal of Mathematics, vol. 75, no. 3. Oxford University Press, pp. 869–899, 2024.
[Published Version] View | Files available | DOI | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 15163 | OA
R. Campbell, F. Hörsch, and B. Moore, “Decompositions into two linear forests of bounded lengths,” Discrete Mathematics, vol. 347, no. 6. Elsevier, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2024 | Epub ahead of print | Journal Article | IST-REx-ID: 18157 | OA
F. R. Brunck and M. A. Kwan, “Books, Hallways, and social butterflies: A note on sliding block puzzles,” Mathematical Intelligencer. Springer Nature, 2024.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 

2024 | Published | Journal Article | IST-REx-ID: 18559 | OA
M. A. Kwan, A. Sah, M. Sawhney, and M. Simkin, “High-girth Steiner triple systems,” Annals of Mathematics, vol. 200, no. 3. Princeton University, pp. 1059–1156, 2024.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14319 | OA
M. Anastos, D. Fabian, A. Müyesser, and T. Szabó, “Splitting matchings and the Ryser-Brualdi-Stein conjecture for multisets,” Electronic Journal of Combinatorics, vol. 30, no. 3. Electronic Journal of Combinatorics, 2023.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Conference Paper | IST-REx-ID: 14344 | OA
M. Anastos, “Fast algorithms for solving the Hamilton cycle problem with high probability,” in Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms, Florence, Italy, 2023, vol. 2023, pp. 2286–2323.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14444 | OA
M. A. Kwan, A. Sah, M. Sawhney, and M. Simkin, “Substructures in Latin squares,” Israel Journal of Mathematics, vol. 256, no. 2. Springer Nature, pp. 363–416, 2023.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14499 | OA
M. A. Kwan, A. Sah, L. Sauermann, and M. Sawhney, “Anticoncentration in Ramsey graphs and a proof of the Erdős–McKay conjecture,” Forum of Mathematics, Pi, vol. 11. Cambridge University Press, 2023.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 11706 | OA
A. Liebenau, L. Mattos, W. Mendonca dos Santos, and J. Skokan, “Asymmetric Ramsey properties of random graphs involving cliques and cycles,” Random Structures and Algorithms, vol. 62, no. 4. Wiley, pp. 1035–1055, 2023.
[Published Version] View | Files available | DOI | WoS
 

2023 | Published | Journal Article | IST-REx-ID: 13042 | OA
M. Anastos, “A note on long cycles in sparse random graphs,” Electronic Journal of Combinatorics, vol. 30, no. 2. Electronic Journal of Combinatorics, 2023.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Conference Paper | IST-REx-ID: 14867 | OA
M. Anastos, “Constructing Hamilton cycles and perfect matchings efficiently,” in Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications, Prague, Czech Republic, 2023, pp. 36–41.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 15173 | OA
M. A. Kwan, A. Sah, and M. Sawhney, “Enumerating matroids and linear spaces,” Comptes Rendus Mathematique, vol. 361, no. G2. Academie des Sciences, pp. 565–575, 2023.
[Published Version] View | Files available | DOI | arXiv
 

Filters and Search Terms

department=MaKw

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed